# SDR MALA954284

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3033 - IN CRUISE FLIGHT TO DTW, THE COCKPIT CEILING EMERGENCY LIGHT WOULD INTERMITTENTLY GO TO BRIGHT.  MAINTENANCE REPLACED THE EMERGENCY EXIT LAMP ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (Z)
